Alert archive / Colorado / Red Flag Warnings in 2011
Red Flag Warning 19, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Jun 1, 2011, 4:12 PM MDT for 10 counties in Colorado. It took effect at Jun 2, 2011, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2011, 4:12 PM MDT (22:12 UTC)
- In effect from
- Jun 2, 2011, 12:00 PM MDT
- Expired
- Jun 2, 2011, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Lincoln County, CO, Morgan County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 25 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3874 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
320 WWUS85 KBOU 012212 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 412 PM MDT WED JUN 1 2011 COZ240-241-243>247-249-021015- /O.NEW.KBOU.FW.W.0019.110602T1800Z-110603T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- WASHINGTON COUNTY- 412 PM MDT WED JUN 1 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 240...241... 243...244...245...246...247 AND 249... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONE 240...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...PARKER...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...FIRE WEATHER ZONE 243...EATON...FORT LUPTON...GREELEY...ROGGEN...FIRE WEATHER ZONE 244...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...FIRE WEATHER ZONE 245...BENNETT...BYERS...DEER TRAIL...LEADER... FIRE WEATHER ZONE 246...AGATE...HUGO...LIMON...MATHESON... FIRE WEATHER ZONE 247...FORDER...KARVAL...KUTCH...PUNKIN CENTER...FIRE WEATHER ZONE 249...AKRON...COPE...LAST CHANCE... OTIS. * TIMING...SOUTHWEST WINDS WILL INCREASE BY 1200 WITH HUMIDITY DROPPING INTO THE SINGLE DIGITS DURING THE AFTERNOON. * WIND...SOUTHWEST WINDS OF 25 TO 35 MPH WILL PREVAIL...WITH SOME GUSTS AS HIGH AS 50 MPH IN THE AFTERNOON. * HUMIDITY...READINGS WILL DROP IN TO THE SINGLE DIGITS DURING THE AFTERNOON. * IMPACTS...FIRES WILL EASILY START DUE TO THE LOW HUMIDITY...AND WILL SPREAD QUICKLY WITH THE GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ LESZCYNSKI
4 follow-up statements
601 WWUS85 KBOU 020956 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 356 AM MDT THU JUN 2 2011 COZ240-241-243>247-249-022200- /O.CON.KBOU.FW.W.0019.110602T1800Z-110603T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- WASHINGTON COUNTY- 356 AM MDT THU JUN 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 240...241... 243...244...245...246...247 AND 249... * AFFECTED AREA...FIRE WEATHER ZONE 240...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...PARKER...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...FIRE WEATHER ZONE 243...EATON...FORT LUPTON...GREELEY...ROGGEN...FIRE WEATHER ZONE 244...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...FIRE WEATHER ZONE 245...BENNETT...BYERS...DEER TRAIL...LEADER... FIRE WEATHER ZONE 246...AGATE...HUGO...LIMON...MATHESON... FIRE WEATHER ZONE 247...FORDER...KARVAL...KUTCH...PUNKIN CENTER... FIRE WEATHER ZONE 249...AKRON...COPE...LAST CHANCE... OTIS. * TIMING...SOUTHWEST WINDS WILL INCREASE THIS MORNING AND RELATIVE HUMIDITIES WILL FALL BELOW 15% BY EARLY AFTERNOON. * WIND...SOUTHWEST WINDS OF 25 TO 35 MPH WILL PREVAIL...WITH GUSTS AS HIGH AS 50 MPH. * HUMIDITY...RELATIVE HUMIDITIES WILL FALL INTO THE 6 TO 12 PERCENT RANGE THIS AFTERNOON. * IMPACTS...ANY FIRES THAT START WILL LIKELY SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
882 WWUS85 KBOU 021856 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1256 PM MDT THU JUN 2 2011 COZ240-241-243>247-249-030200- /O.CON.KBOU.FW.W.0019.000000T0000Z-110603T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- WASHINGTON COUNTY- 1256 PM MDT THU JUN 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 240... 241...243...244...245...246...247 AND 249... * AFFECTED AREA...FIRE WEATHER ZONE 240...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...PARKER...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...FIRE WEATHER ZONE 243...EATON...FORT LUPTON...GREELEY...ROGGEN...FIRE WEATHER ZONE 244...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...FIRE WEATHER ZONE 245...BENNETT...BYERS...DEER TRAIL...LEADER... FIRE WEATHER ZONE 246...AGATE...HUGO...LIMON...MATHESON... FIRE WEATHER ZONE 247...FORDER...KARVAL...KUTCH...PUNKIN CENTER...FIRE WEATHER ZONE 249...AKRON...COPE...LAST CHANCE... OTIS. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...THEN DECREASE. RELATIVE HUMIDITY READINGS WILL HOVER AROUND 10%. * WIND...SOUTHWEST WINDS OF 25 TO 35 MPH WILL PREVAIL...WITH SOME GUSTS AS HIGH AS 50 MPH. * HUMIDITY...RELATIVE HUMIDITY READINGS WILL RANGE FROM 6 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ LESZCYNSKI
593 WWUS85 KBOU 022218 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 418 PM MDT THU JUN 2 2011 ...RED FLAG WARNING CONTINUES UNTIL 8 PM MDT THURSDAY... COZ240-241-243>247-249-030200- /O.CON.KBOU.FW.W.0019.000000T0000Z-110603T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- WASHINGTON COUNTY- 418 PM MDT THU JUN 2 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 240... 241...243...244...245...246...247 AND 249... * AFFECTED AREA...FIRE WEATHER ZONE 240...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON...PARKER...FIRE WEATHER ZONE 241...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR...FIRE WEATHER ZONE 243...EATON...FORT LUPTON...GREELEY...ROGGEN...FIRE WEATHER ZONE 244...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...FIRE WEATHER ZONE 245...BENNETT...BYERS...DEER TRAIL...LEADER... FIRE WEATHER ZONE 246...AGATE...HUGO...LIMON...MATHESON... FIRE WEATHER ZONE 247...FORDER...KARVAL...KUTCH...PUNKIN CENTER...FIRE WEATHER ZONE 249...AKRON...COPE...LAST CHANCE... OTIS. * TIMING...GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING...THEN DECREASE. RELATIVE HUMIDITY READINGS WILL HOVER AROUND 10%. * WIND...SOUTHWEST WINDS OF 25 TO 35 MPH WILL PREVAIL...WITH SOME GUSTS AS HIGH AS 50 MPH. * HUMIDITY...RELATIVE HUMIDITY READINGS WILL RANGE FROM 6 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
182 WWUS85 KBOU 030153 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 753 PM MDT THU JUN 2 2011 COZ240-241-243>247-249-030300- /O.EXP.KBOU.FW.W.0019.000000T0000Z-110603T0200Z/ NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- WASHINGTON COUNTY- 753 PM MDT THU JUN 2 2011 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 240...241... 243...244...245...246...247 AND 249... THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. HUMIDITIES ARE SLOWLY RECOVERING HOWEVER WINDS ARE DIMINISHING TO BRING THE FIRE WEATHER CONCERN DOWN. EXPECT SOUTHWEST WINDS TO BE ABOUT 10 TO 15 MPH WITH A FEW GUSTS TO 25 MPH FOR ONLY UP TO ANOTHER HALF HOUR BEFORE DECREASING QUICKLY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 1, 3:07 PM MDT, 1 hour 5 minutes earlier.
Area forecast discussion, Jun 1, 3:07 PM MDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 307 PM MDT WED JUN 1 2011 ...HYDROLOGIC OUTLOOK UPDATED... .SHORT TERM...SURFACE TROUGH/DRY LINE HAS SET UP ROUGHLY FROM STERLING TO EAST OF LIMON...WITH 40 AND 50 DEGREE DEWPOINTS EAST OF THIS LINE AND 30 DEGREE DEWPOINTS WEST OF THE LINE. STILL FAIRLY DECENT WIND SHEAR EAST OF THIS LINE. SHORT TERM MODELS GENERATE SOME PRECIPITATION ACROSS FAR EASTERN COLORADO...THOUGH DIFFER IN AMOUNTS AND LOCATION. GFS...RUC AND HRR ALL CENTER THE PRECIP ACROSS LINCOLN COUNTY WHILE THE NAM IS FURTHER NORTH. WILL KEEP THE SLIGHT CHANCE OF STORMS GOING THIS EVENIG FOR THE FAR EASTERN ZONES...WITH THE HIGHER POPS FOR ZONES 46 AND 47. LAPS ANALYSIS SHOWING CAPE VALUES INCHING TOWARD 1000 J/KG OVER LOGAN WASHINGTON AND LINCOLN COUNTIES. CANNOT RULE OUT A SEVERE STORM GIVEN THE SHEAR AND THE INCREASING TREND OF THE CAPES...WITH HAIL AND WIND THE MAIN CONCERNS. OTHERWISE...CLOUDS WILL BE ON THE DECREASE FROM WEST TO EAST AS DRIER AIR MOVES IN FROM THE SOUTHWEST. UPPER TROF OVER PACIFIC NORTHWEST PROGGED TO MOVE INTO THE NORTHERN GREAT BASIN OVERNIGHT... WITH INCREASING SOUTHWEST FLOW ALOFT. SURFACE GRADIENT ACROSS REGION TO INCREASE AS A RESULT. COULD SEE ENHANCED DRAINAGE WINDS MOST AREAS OVERNIGHT. ON THURSDAY...STRONG SOUTHWEST WINDS ALOFT WILL PREVAIL...WITH FAIRLY TIGHT SURFACE GRADIENT BY AFTERNOON. SPEEDS OF 20 TO 35 MPH STILL SEEM REASONABLE...WITH SOME GUSTS IN THE 50 TO 60 MPH RANGE DURING THE AFTERNOON. NO HIGH WIND HILITES AS SPEEDS SHOULD STAY BELOW CRITERIA. HOWEVER...THE GUSTY WINDS ALONG WITH SINGLE DIGIT HUMIDITY AND VERY WARM TEMPERATURES WILL ALL COMBINE TO ELEVATE THE FIRE DANGER...AND HAVE ISSUED A RED FLAG WARNING FOR MOST THE PLAINS FROM NOON THROUGH 8 PM. TEMPERATURE AND THICKNESS PROGS AS WELL AS GUIDANCE SHOW HIGHS IN THE 90S ACROSS THE PLAINS. KEPT THE HIGH OF 93 FOR DENVER...WHICH IS IN LINE WITH GUIDANCE. THIS TIES THE RECORD HIGH SET BACK IN 2002. .LONG TERM...THE STRONG SOUTHWEST WINDS WILL BE DIMINISHING QUICKLY THURSDAY EARLY EVENING THEREBY REDUCING THE FIRE WEATHER CONCERNS. A SURFACE LOW OVER THE FAR NORTHEASTERN CORNER OF THE STATE WILL DROP SOUTH THAT EVENING AS A DRY COLD FRONT PUSHED BY THE UPPER TROUGH MOVES SOUTH ACROSS THE AREA AFTER MIDNIGHT. A COOLER AIRMASS BEHIND THIS FRONT WILL COOL TEMPERATURES FRIDAY BY 10 TO 15 DEGREES...BACK TO NEAR NORMAL FOR THE SEASON. NOT MUCH THUNDERSTORM POTENTIAL AS THE AIRMASS STABILIZES WITH COOLER AIR AT THE SURFACE...BUT WILL MENTION SLIGHT CHANCE FOR SHOWERS ALONG THE PALMER DIVIDE AND OUT EAST WHERE AN INCREASE IN THETA E WILL NUDGE IN. SATURDAY WILL AGAIN BE CLOSE TO NORMAL TEMPERATURES AS THE COOLER AIR WILL BE HARD TO FLUSH OUT EVEN THOUGH THE UPPER RIDGE STARTS BUILDING UP FROM THE SOUTH AGAIN. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE ENTIRE AREA AS MOISTURE MOVES UP FROM THE SOUTH AND CAPE VALUES OF 400 TO 600 J/KG ARE FOUND OVER THE HIGHER TERRAIN. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGH THE FIRST HALF OF NEXT WEEK AS A RIDGE REMAINS OVER THE SOUTHERN STATES AND A TROUGH OVER THE WEST COAST. MODELS ARE IN GOOD AGREEMENT WITH PORTRAYING WARMER THAN NORMAL TEMPERATURES AND AFTERNOON AND EVENING CONVECTION THROUGH THIS PERIOD. BOTTOM LINE...A CONTINUATION OF WARMER THAN AVERAGE TEMPERATURES OVER AN ABOVE AVERAGE SNOWPACK WILL KEEP RAPID SNOWMELT IN OUR AREA THROUGH EARLY NEXT WEEK. && .AVIATION...VFR CONDITIONS TO PREVAIL THROUGH THURSDAY. SOME HIGH BASED CUMULUS WILL CONTINUE TO DEVELOP THROUGH THIS EVENING...WITH BASES OF 8000 FEET OR HIGHER. EAST TO SOUTHEAST WINDS WILL PERSIST THROUGH 03Z...WITH SPEEDS IN THE 10-20 KT RANGE. THERE COULD BE A BRIEF GUST TO AROUND 30 KTS FROM THE HIGH BASED CUMULUS. OTHERWISE...WINDS WILL SHIFT TO THE SOUTHWEST AFTER 03Z WITH SPEEDS AROUND 15 KTS. THE SOUTHWEST WINDS WILL CONTINUE OVERNIGHT AND THROUGH MUCH OF THE DAY THURSDAY. SPEEDS WILL INCREASE TO 15-25 KTS BY 15Z...THEN 20-30 KTS AFTER 18Z. THERE COULD BE A FEW GUSTS AS HIGH AS 40 KTS DURING THE AFTERNOON. THE WINDS WILL DECREASE DURING THE EVENING HOURS. && .HYDROLOGY...NO HYDROLOGY ISSUES IN BOULDER COUNTY TONIGHT AND THURSDAY. TEMPERATURES IN THE MOUNTAINS WILL CONTINUE ABOVE NORMAL THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. HIGHS WILL GENERALLY BE IN THE UPPER 50S AND 60S IN THE MOUNTAINS...WITH MID 70S TO LOWER 80S IN THE MOUNTAIN VALLEYS. OVERNIGHT LOWS ARE EXPECTED TO REMAIN ABOVE FREEZING. SOME STREAMS IN EXTREME NORTH CENTRAL COLORADO WILL CONTINUE RUNNING AT OR ABOVE BANKFULL FOR THE NEXT SEVERAL DAYS. THERE IS AN AREAL FLOOD ADVISORY THROUGH FRIDAY NIGHT FOR THE COLORADO RIVER AND MUDDY...TROUBLESOME AND WILLOW CREEKS IN GRAND COUNTY. THERE IS ALSO A FLOOD ADVISORY IN EFFECT FOR THE ILLINOIS RIVER IN JACKSON COUNTY. FLOWS ARE EXPECTED TO BE ON THE INCREASE BY NEXT WEEK DUE TO THE WARM TEMPERATURES AND MUCH ABOVE AVERAGE MOUNTAIN SNOWPACK. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING 18Z-02Z THURSDAY FOR FIRE WEATHER ZONES 240..241..242..243..244..245..246..247..249. && D-L/KRIEDERMAN
Hazardous weather outlook, Jun 1, 10:48 AM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1048 AM MDT WED JUN 01 2011 COZ030>051-021200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT WED JUN 01 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WARM AND DRY CONDITIONS WILL PREVAIL OVER MUCH OF THE AREA THROUGH TONIGHT. LOW LEVEL MOISTURE HAS INCREASED OVER THE FAR EASTERN PLAINS...EAST OF A STERLING TO FORT MORGAN TO LIMON LINE. THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ALONG AND EAST OF THIS LINE. A FEW OF THE STORMS COULD BECOME SEVERE WITH HAIL LARGER THAN ONE INCH AND WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG SOUTHWESTERLY FLOW ALOFT ALONG WITH AFTERNOON TEMPERATURES 10 TO 15 DEGREES WARMER THAN NORMAL WILL BE OVER THE REGION THURSDAY. SURFACE WINDS WILL BE QUITE STRONG AND GUSTY OUT OF THE SOUTHWEST...GUSTS COULD REACH 40 TO 60 MPH WITH THE STRONGEST OVER PARK COUNTY AND INTO SOUTHERN JEFFERSON AND DOUGLAS COUNTIES. THIS WILL INCREASE THE FIRE DANGER...ESPECIALLY SOUTH OF INTERSTATE 70. AFTER COOLER DAYS FRIDAY AND SATURDAY...WARMER TEMPERATURES WILL RETURN FOR SUNDAY AND MONDAY AS AN UPPER LEVEL RIDGE REBUILDS OVER THE AREA. THIS CONTINUED WARMER THAN NORMAL PATTERN WILL CAUSE RAPID SNOW MELT IN THE HIGH COUNTRY. AS A RESULT...THE ONSET OF HEAVY RUNOFF AND FLOODING WILL OCCUR ON MANY CREEKS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. D-L/KRIEDERMAN
Nearby
Red Flag Warnings in Colorado, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.